# SDR VJ9800071

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2777896
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FS 980, BL 42 RT CORRODED BEYOND LIMITS.  REMOVED CORROSION AND NUT PLATES IAW DC9 SRM 53-05, PG 31, FIG 20A AND FABRICATED REPAIR ANGLE AND SHIM PER FIG 20A, VIEW AA.
